HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

A generalization of APN functions for odd characteristic

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
GAPN.pdf131.85 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: A generalization of APN functions for odd characteristic
Authors: Kuroda, Masamichi Browse this author
Tsujie, Shuhei Browse this author
Keywords: APN function
Gold function
Algebraic degree
Dual arc
Finite field
Issue Date: Sep-2017
Publisher: Elsevier
Journal Title: Finite fields and their applications
Volume: 47
Start Page: 64
End Page: 84
Publisher DOI: 10.1016/j.ffa.2017.05.001
Abstract: Almost perfect nonlinear (APN) functions on finite fields of characteristic two have been studied by many researchers. Such functions have useful properties and applications in cryptography, finite geometries and so on. However, APN functions on finite fields of odd characteristic do not satisfy desired properties. In this paper, we modify the definition of APN function in the case of odd characteristic, and study its properties. (C) 2017 Elsevier Inc. All rights reserved.
Rights: © 2017. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 黒田 匡迪

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University